# SDR AALA200802525A

- Difficulty date: November 15, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

TUL INFLIGHT ORD TO SJD - NUMBER ONE AIR DATA COMPUTER FAILED WITH MULTIPLE CAPTAINS INSTRUMENTS INOPERATIVE.  LANDED TUL WITHOUT INCIDENT.  REPLACED NUMBER 1 AIR DATA COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
